By Dr. Holly
What is tinnitus?
The most common definition is a ringing in the ears without any external stimulation.
However, there can other kinds of sounds that people hear.
More importantly, there are all kinds of causes:
• actual physical damage to the ear
• ear infections
• emotional stress
• foreign objects in the ear
• medication withdrawal, i.e., , anti-biotics, bensodiazepines, loop diuretics, chemotherapy, NSAIDS, etc
• nasal allergies
• noise induced hearing loss
• oxidative stress causing inflammation
• wax buildup
WOW! That’s quite the list.
So can you reverse it or heal it? That’s the good news…in most cases you can. Magnesium supplements can reverse alot of tinnitus symptoms if the damage is not structural and in particular if it is noise induced.
Anti-oxidants are particularly useful if it is due oxidative stress, and in particular,
provoking the body to make more glutathione.
Various different detox
protocols are useful when
tinnitus is due to medications caused the damage, and you need to eliminate the toxins from the medications.
If it is the result of allergies, you may have to work with your gut and the microbiota; you may need to use something like a Netie Pot; or you may need to take formulas to
reprogram the immune system in your gut.
Waxy buildup, of course is easy. Take some castor oil on a cue tip and swish it around your ear. Fat breaks down fat and the castor oil is good for that and good for you. (Typically what the MDs tell you to purchase, is 10x more expensive and is simply castor oil anyways, just look at the latin name: Ricinus communis)
I’ve found that using formulas that provoke stem cell production in the body, like StemKine, can be very useful when the damage is structural.
So the bottom line, not to worry, but work with a good health care practitioner.
Here’s to your health!
Be responsible, do your research, find a good health practitioner. Here’s to your health!
For more information, contact: Dr Holly at email@example.com
Disclaimer: This article is provided for general information only, and is not a substitute for the medical advice of your own doctor or other health care professional. The writer or publisher is not responsible or liable for any diagnosis made by a reader based on the content of this article. Always consult your own health care